Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 68, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 10, 2017, 12:21 AM CST for 7 counties in Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2017, 12:21 AM CST (06:21 UTC)
- Expired
- Mar 10, 2017, 1:00 AM CST
- In force
- 39 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Benton County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Tate County, MS, Tippah County, MS, Union County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 11:18 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 6.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 445 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.1
The text
As transmitted.
792
WUUS54 KMEG 100621
SVRMEG
MSC009-071-093-107-137-139-145-100700-
/O.NEW.KMEG.SV.W.0068.170310T0621Z-170310T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
1221 AM CST FRI MAR 10 2017
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Lafayette County in northwestern Mississippi...
Northwestern Union County in northeastern Mississippi...
Marshall County in northwestern Mississippi...
Southern Tippah County in northeastern Mississippi...
Southeastern Tate County in northwestern Mississippi...
Benton County in northeastern Mississippi...
Northeastern Panola County in northwestern Mississippi...
* Until 100 AM CST
* At 1220 AM CST, a severe thunderstorm was located over Holly
Springs, moving southeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Oxford, New Albany, Holly Springs, Ripley, Holly Springs National
Forest, Wall Doxey State Park, Blue Mountain, Snow Lake Shores,
Cambridge, Harmontown, Keownville, Bethlehem, Laws Hill, Barr,
Etta, Burgess, Gravestown, Pinedale, Marianna and Hickory Flat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3460 8989 3495 8924 3461 8873 3421 8968
TIME...MOT...LOC 0620Z 311DEG 38KT 3473 8945
HAIL...<.75IN
WIND...70MPH
$$3 follow-up statements
182
WWUS54 KMEG 100625
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1225 AM CST FRI MAR 10 2017
MSC009-071-093-107-137-139-145-100700-
/O.CON.KMEG.SV.W.0068.000000T0000Z-170310T0700Z/
Lafayette MS-Union MS-Marshall MS-Tippah MS-Tate MS-Benton MS-
Panola MS-
1225 AM CST FRI MAR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR LAFAYETTE...NORTHWESTERN UNION...MARSHALL...SOUTHERN TIPPAH...
SOUTHEASTERN TATE...BENTON AND NORTHEASTERN PANOLA COUNTIES...
At 1225 AM CST, a severe thunderstorm was located near Wall Doxey
State Park, moving southeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Oxford, New Albany, Holly Springs, Ripley, Holly Springs National
Forest, Wall Doxey State Park, Blue Mountain, Snow Lake Shores,
Cambridge, Harmontown, Keownville, Bethlehem, Laws Hill, Barr, Etta,
Burgess, Gravestown, Pinedale, Marianna and Hickory Flat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 3460 8989 3495 8924 3461 8873 3421 8968
TIME...MOT...LOC 0625Z 311DEG 38KT 3470 8940
HAIL...<.75IN
WIND...70MPH
$$782
WWUS54 KMEG 100639
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1239 AM CST FRI MAR 10 2017
MSC009-071-093-107-137-139-145-100700-
/O.CON.KMEG.SV.W.0068.000000T0000Z-170310T0700Z/
Lafayette MS-Union MS-Marshall MS-Tippah MS-Tate MS-Benton MS-
Panola MS-
1239 AM CST FRI MAR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR LAFAYETTE...NORTHWESTERN UNION...MARSHALL...SOUTHERN TIPPAH...
SOUTHEASTERN TATE...BENTON AND NORTHEASTERN PANOLA COUNTIES...
At 1238 AM CST, a severe thunderstorm was located near Bethlehem, or
12 miles east of Wall Doxey State Park, moving southeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Oxford, New Albany, Holly Springs, Ripley, Holly Springs National
Forest, Wall Doxey State Park, Blue Mountain, Snow Lake Shores,
Cambridge, Harmontown, Keownville, Bethlehem, Laws Hill, Barr, Etta,
Burgess, Gravestown, Pinedale, Marianna and Hickory Flat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 3460 8989 3495 8924 3461 8873 3421 8968
TIME...MOT...LOC 0638Z 311DEG 38KT 3460 8927
HAIL...<.75IN
WIND...70MPH
$$154
WWUS54 KMEG 100648
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1248 AM CST FRI MAR 10 2017
MSC107-137-100658-
/O.CAN.KMEG.SV.W.0068.000000T0000Z-170310T0700Z/
Tate MS-Panola MS-
1248 AM CST FRI MAR 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TATE AND
NORTHEASTERN PANOLA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 400 AM CST for
northeastern and northwestern Mississippi.
LAT...LON 3445 8972 3449 8972 3483 8907 3461 8873
3421 8968
TIME...MOT...LOC 0648Z 311DEG 38KT 3453 8917
$$
MSC009-071-093-139-145-100700-
/O.CON.KMEG.SV.W.0068.000000T0000Z-170310T0700Z/
Lafayette MS-Union MS-Marshall MS-Tippah MS-Benton MS-
1248 AM CST FRI MAR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR LAFAYETTE...NORTHWESTERN UNION...SOUTHEASTERN MARSHALL...SOUTHERN
TIPPAH AND SOUTHERN BENTON COUNTIES...
At 1248 AM CST, a severe thunderstorm was located near Etta, or 8
miles west of New Albany, moving southeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Oxford, New Albany, Ripley, Holly Springs National Forest, Blue
Mountain, Cambridge, Keownville, Etta, Burgess, Bethlehem,
Gravestown, Pinedale, Hickory Flat, Potts Camp, Myrtle, Dumas,
Abbeville, Taylor, Malone and Shari.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 3445 8972 3449 8972 3483 8907 3461 8873
3421 8968
TIME...MOT...LOC 0648Z 311DEG 38KT 3453 8917
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 11:54 PM CST, 27 minutes earlier.
Area forecast discussion, Mar 9, 11:54 PM CST, 27 minutes before
Area Forecast Discussion...UPDATED National Weather Service Memphis TN 1154 PM CST Thu Mar 9 2017 .UPDATE... Compact but rather potent gust front wave was dropping southeast through eastern Shelby County TN at 1145 PM. 00Z NAM Duct Function was progged in excess of 12C this evening, suggestive of sustained thunderstorm outflow. There will remain a low to moderate severe threat into north MS into the early morning, before the convection gradually wanes. See the 06Z Aviation Forecast Discussion below. && .PREV DISCUSSION... /issued 533 PM CST Thu Mar 9 2017/ UPDATE... Updated to add 00Z Aviation Discussion. DISCUSSION... /issued Issued by National Weather Service Little Rock AR/ SHORT TERM...Tonight Through Saturday Night The main concern for the short term period will be the possibility of strong to severe storms this evening, and then the chances for some wintry precipitation on Saturday morning and again Saturday evening/night. First up, the storms tonight. A cold front across eastern Kansas through central Missouri. Guidance points to the development of an MCS in southwestern Missouri, and pushes it southeast through northern and northeastern Arkansas and western Tennessee through the evening hours through around or shortly after midnight. By 2-3am it appears storms will be south of the forecast area so this will be a quick hitting bout of storms. While some threat of tornadoes does exist in southwest Missouri and northwest Arkansas, the main threats for our forecast area will be the possibility of damaging winds. Expect these storms to roll through the Memphis metro area between 10pm-Midnight. Regarding the wintry weather on Sat morning and then again Sat night into Sun morning, it appears likely that at least some wintry precipitation will be seen. Saturday morning will be mainly near the Missouri and Kentucky state lines, well north of the metro. The limiting factor there will be the actual presence of precipitation. Decent dry/cold air maintenance in northeast surface flow will allow for conditions prime for wet bulb processes to hold temperatures down to around the freezing mark for a few hours after daybreak. The most likely precip type would be sleet. However, models are very limited in the amount of precipitation they're producing so this doesn't appear to be much of a worry. It may be more of a situation where there's some light returns on radar but nothing reaches the ground. The bigger concern is Saturday night into Sunday morning. A more significant swath of precipitation should occur in temperatures sufficient for wintry precipitation, and expect to see around an inch of snow fall across northeast Arkansas, western Tennessee, and northern Mississippi. Have foregone the issuance of any headlines at this time because this is still a couple of days out, and minor changes in temperature forecasts could result in noticeably different precipitation types. But it is definitely worth keeping an eye on, as it would affect a broad area. && LONG TERM...Sunday Through Thursday Dry and colder conditions will start off the period as wintry precip comes to an end early Sun morning. Sfc high pressure will settle over the Mid-South to close out the weekend. Highs on Sun will be in the 40s and 50s. Many locations along and N of the I-40 corridor will likely see sub-freezing temps by Mon morning. The airmass will briefly modify on Mon ahead of a quick moving storm sys. Small rain chcs were mentioned over mainly the north half of the FA Mon and Mon evening. Rain amounts are expected to be light due to the lack of significant moisture return. Models are at odds regarding several additional weak weather systems passing across the area towards the middle of the week. Included rain chances for Thursday, as the associated system looks to at least have ample moisture/lift. Temperatures will be warming by the end of the period, so no concerns for any additional winter weather. && .AVIATION... 06Z TAFs E/W convective TSRA line at MEM will press quickly south during the early morning. Some wake outflow may briefly return southerly winds to the terminal, before wake low exits and northerly winds from the pressure gradient return toward outbound time. VFR and gusty north winds to prevail Friday, with diurnal loss of gusts after 00Z. PWB && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Mar 9, 3:30 PM CST, 8 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 330 PM CST Thu Mar 9 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-102330- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 330 PM CST Thu Mar 9 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Tonight Severe storms are possible across the Mid-South tonight, especially across Northeast Arkansas, the Missouri Bootheel and West Tennessee. The primary threats will be damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There is the potential for accumulating winter precipitation across northern portions of the Mid South including Eastern Arkansas, the Missouri Bootheel, and West Tennessee for late Saturday afternoon and Saturday night. Freezing temperatures are anticipated over a large portion of the Midsouth each night from Saturday night through Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across the Midsouth tonight. SJM
In the hours before
Local storm report, Mar 9, 10:47 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1047 PM CST THU MAR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM NON-TSTM WND DMG 3 NE MARTIN 36.37N 88.82W
03/09/2017 WEAKLEY TN LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN IN CHESTNUT GLADE.
&&
MRMLocal storm report, Mar 9, 10:50 PM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1050 PM CST THU MAR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG 3 NE MARTIN 36.37N 88.82W
03/09/2017 WEAKLEY TN LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN IN CHESTNUT GLADE.
&&
MRMSpecial weather statement, Mar 9, 10:53 PM CST, 1 hour 28 minutes before
Special Weather Statement National Weather Service Memphis TN 1053 PM CST THU MAR 9 2017 ARZ027-028-035-036-048-TNZ049-088-100545- Poinsett AR-St. Francis AR-Mississippi AR-Cross AR-Crittenden AR- Tipton TN-Shelby TN- 1053 PM CST THU MAR 9 2017 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1145 PM CST FOR... Southern Poinsett County in eastern Arkansas... North central St. Francis County in eastern Arkansas... Southwestern Mississippi County in eastern Arkansas... Cross County in eastern Arkansas... Northern Crittenden County in eastern Arkansas... Southwestern Tipton County in western Tennessee... Northwestern Shelby County in western Tennessee... At 1052 PM CST...strong thunderstorms were producing pea size hail or larger and winds at least 40 mph was located along a line extending from Fulton to near Cherry Valley. Movement was southeast at 35 mph. Very heavy rain along with continuous cloud to ground lightning are also possible with this thunderstorm. People in southern Poinsett...north central St. Francis... southwestern Mississippi...Cross...northern Crittenden...southwestern Tipton and northwestern Shelby Counties should monitor this storm closely. LAT...LON 3550 9104 3566 9006 3526 8998 3511 9104 TIME...MOT...LOC 0452Z 330DEG 32KT 3562 8990 3545 9083
Special weather statement, Mar 9, 11:19 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Memphis TN
1119 PM CST THU MAR 9 2017
ARZ028-035-036-048-049-MSZ001-TNZ049-088-100545-
St. Francis AR-Mississippi AR-Lee AR-Cross AR-Crittenden AR-
DeSoto MS-Tipton TN-Shelby TN-
1119 PM CST THU MAR 9 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1145 PM CST
FOR...
St. Francis County in eastern Arkansas...
Southwestern Mississippi County in eastern Arkansas...
Northeastern Lee County in eastern Arkansas...
Southern Cross County in eastern Arkansas...
Crittenden County in eastern Arkansas...
Northwestern DeSoto County in northwestern Mississippi...
Southwestern Tipton County in western Tennessee...
Central Shelby County in western Tennessee...
At 1119 PM CST...strong thunderstorms were producing pea size hail or
larger and winds at least 40 mph was located along a line extending
from near Millington to Jennette to 6 miles northeast of Hunter.
Movement was southeast at 45 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in St. Francis...southwestern Mississippi...northeastern
Lee...southern Cross...Crittenden...northwestern DeSoto...
southwestern Tipton and central Shelby Counties should monitor this
storm closely.
LAT...LON 3551 9004 3507 8975 3486 9043 3489 9046
3487 9049 3485 9047 3474 9082 3515 9104
3519 9104
TIME...MOT...LOC 0519Z 322DEG 53KT 3537 8996 3516 9041 3509 9101Local storm report, Mar 9, 11:31 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1131 PM CST THU MAR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL LEXINGTON 35.65N 88.39W
03/09/2017 E1.00 INCH HENDERSON TN EMERGENCY MNGR
TWO ROUNDS OF HAIL ENDED UP LEAVING 2 TO 3 INCH DEPTH
OVER ROADS IN LEXINGTON ESPECIALLY EAST CHURCH STREET AND
THE MAIN ROAD OUT OF LEXINGTON.
&&
MRMSpecial weather statement, Mar 10, 12:16 AM CST, 5 minutes before
Special Weather Statement
National Weather Service Memphis TN
1216 AM CST FRI MAR 10 2017
MSZ007-008-011-012-100700-
Tunica MS-Panola MS-Tate MS-Quitman MS-
1216 AM CST FRI MAR 10 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 100 AM CST
FOR...
Southeastern Tunica County in northwestern Mississippi...
Panola County in northwestern Mississippi...
Southwestern Tate County in northwestern Mississippi...
Eastern Quitman County in northwestern Mississippi...
At 1216 AM CST...strong thunderstorms were producing winds to 45 mph
was located along a line extending from near Senatobia to 7 miles
west of Como to near Dubbs. Movement was south at 45 mph.
People in southeastern Tunica...Panola...southwestern Tate and
eastern Quitman Counties should monitor this storm closely.
LAT...LON 3417 9032 3460 9037 3461 9008 3465 8988
3435 8972 3425 8972 3416 8986 3416 9014
TIME...MOT...LOC 0616Z 342DEG 38KT 3460 8990 3455 9006 3456 9032The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:15 PM CST | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 34 min |
| Mar 9, 11:06 PM CST | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Union | 39 min |
| Mar 9, 11:18 PM CST | Severe Thunderstorm Warning | MEG | Itawamba, Lee | 25 min |
| Mar 9, 11:46 PM CST | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall | 44 min |
| Mar 9, 11:58 PM CST | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate | 32 min |
| Mar 10, 12:05 AM CST | Severe Thunderstorm Warning | MEG | Itawamba | 11 min |
| Mar 10, 12:13 AM CST | Tornado Warning | MEG | Marshall, Tate | 15 min |
| Mar 10, 12:16 AM CST | Special Weather Statement | MEG | Panola, Quitman | 44 min |
| Mar 10, 12:44 AM CST | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Prentiss and 3 more | 46 min |
| Mar 10, 1:19 AM CST | Special Weather Statement | MEG | Calhoun, Chickasaw, Itawamba, Monroe | 56 min |
| Mar 10, 3:30 AM CST | Frost Advisory | MEG | Alcorn, Benton, DeSoto, Itawamba, Lafayette, Lee and 9 more | 25 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.